MAUDE Adverse Event Report: ORTHO DEVELOPMENT ALPINE; HIP STEM

ORTHO DEVELOPMENT ALPINE; HIP STEM
Model Number 700-0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient received total hip arthroplasty.A peristem fracture occurred postoperatively on an unknown date.On (b)(6) 2026, a revision surgery was performed to repair the fracture.The surgeon commented that the condition is likely the result of patient factors including dementia.

Brand Name
ALPINE
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key24777942
Report Number1722511-2026-00010
Device Sequence Number9888819
Product Code LPH
UDI-Device Identifier00822409000074
UDI-Public(01)00822409000074(17)300618(10)A415929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700-0015
Device Lot NumberA415929
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale